# SDR AALA202311012549

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 73,014 hours, 28,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED FLIGHT ATTENDANT FIRST CLASS FLASHLIGHT.
